Existence and non-existence of homogeneous Einstein metrics.
Inventiones mathematicae, Tome 84 (1986), pp. 177-194
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1986__84_143339,
author = {W. Ziller and McK.Y. Wang},
title = {Existence and non-existence of homogeneous {Einstein} metrics.},
journal = {Inventiones mathematicae},
pages = {177--194},
year = {1986},
volume = {84},
zbl = {0596.53040},
url = {http://geodesic.mathdoc.fr/item/IM_1986__84_143339/}
}
W. Ziller; McK.Y. Wang. Existence and non-existence of homogeneous Einstein metrics.. Inventiones mathematicae, Tome 84 (1986), pp. 177-194. http://geodesic.mathdoc.fr/item/IM_1986__84_143339/